# SDR 04FDEA02097

- Difficulty date: July 17, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 65,410 hours, 20,388 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARC0318502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C/W EA 8-5740-79557 WINGS RIGHT AILERON SUPPORT ASSY CORROSION REPAIR P/N ARC0317- 502.  COMPLIED WITH EA 8-5740-79557.
